# SDR VTZA96002

- Difficulty date: September 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 909
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shuttle Valve
- Part number: 7445B
- Condition: Activated
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/EWR - FLT 6263 - DURING TAKEOFF AT 1,115 HRS ON 9-30-95, RETURNED TO IAD DUE TO THE LANDING GEAR WILL NOT RETRACT WHEN SELECTED UP AFTER TAKEOFF.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE RESET THE SHUTTLE RELEASE VALVE AND THEN PERFORMED GEAR SWINGS.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
